Electron. J. Diff. Equ., Vol. 2016 (2016), No. 174, pp. 1-16.

Low regularity solutions for Chern-Simons-Dirac systems in the temporal and Coulomb gauge

Hartmut Pecher

We prove low regularity local well-posedness results in Bourgain-Klainerman-Machedon spaces for the Chern-Simons-Dirac system in the temporal gauge and the Coulomb gauge. Under slightly stronger assumptions on the data we also obtain "unconditional" uniqueness in the natural solution spaces.

Submitted November 10, 2015. Published July 6, 2016.
Math Subject Classifications: 35Q40, 35L70.
Key Words: Chern-Simons-Dirac;local well-posedness; Coulomb gauge; temporal gauge.

Show me the PDF file (292 KB), TEX file for this article.

Hartmut Pecher
Fakultät füur Mathematik und Naturwissenschaften
Bergische Universität Wuppertal
Gaußstr. 20, 42119 Wuppertal, Germany
email: pecher@math.uni-wuppertal.de

Return to the EJDE web page